Oropharyngeal and facial dyskinesia after discontinuation of quetiapine

Kruger, T.H.; Horvath, A; Schnieber, M; Seifritz, E (2008). Oropharyngeal and facial dyskinesia after discontinuation of quetiapine. Journal of Clinical Psychopharmacology, 28(6), pp. 705-706. Hagerstown, Md.: Lippincott Williams & Wilkins 10.1097/JCP.0b013e31818b750c

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > University Psychiatric Services > University Hospital of Psychiatry and Psychotherapy > Management

UniBE Contributor:

Seifritz, Erich

ISSN:

0271-0749

ISBN:

705-706

Publisher:

Lippincott Williams & Wilkins

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:03

Last Modified:

06 Mar 2014 19:32

Publisher DOI:

10.1097/JCP.0b013e31818b750c

PubMed ID:

705-706

Web of Science ID:

000260987400019

URI:

https://boris.unibe.ch/id/eprint/27575 (FactScience: 108904)

Actions (login required)

Edit item Edit item
Provide Feedback